Alert archive / Guam / Small Craft Advisories in 2012
Small Craft Advisory 13, NWS Guam
NWS Guam issued this small craft advisory at Dec 25, 2012, 10:58 AM CST. It was in force for 11 days.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2012, 10:58 AM CST (16:58 UTC)
- Expired
- Jan 5, 2013, 2:00 PM CST
- In force
- 11 days
- Issued by
- NWS Guam
The text
As transmitted, in the capitals the NWS used until 2016.
397 WHGM70 PGUM 251658 MWWGUM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 258 AM CHST WED DEC 26 2012 .OVERVIEW...A TRADE-WIND SURGE HAS CAUSED COMBINED SEAS TO BUILD TO ADVISORY LEVELS. SEAS ARE EXPECTED TO STAY AT THESE LEVELS FOR AT LEAST THE NEXT SEVERAL DAYS. PMZ151>154-260900- /O.NEW.PGUM.SC.Y.0013.121225T1658Z-121230T2000Z/ GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS- SAIPAN COASTAL WATERS- 258 AM CHST WED DEC 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CHST MONDAY... THE NATIONAL WEATHER SERVICE IN TIYAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CHST MONDAY. SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR MORE ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF SMALL CRAFT. * EAST TO NORTHEAST WINDS AT 20 TO 25 KT ARE EXPECTED THROUGH SUNDAY. * COMBINED SEAS OF 9 TO 10 FEET TODAY WILL BUILD TO BETWEEN 10 AND 12 FEET ON FRIDAY...THEN REMAIN NEAR THESE LEVELS FOR THE NEXT SEVERAL DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR LEAVING HARBORS AND INLETS. && $$ HTTP://WWW.PRH.NOAA.GOV/GUAM
12 follow-up statements
001 WHGM70 PGUM 260539 MWWGUM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 339 PM CHST WED DEC 26 2012 .OVERVIEW...A TRADE-WIND SURGE HAS CAUSED COMBINED SEAS TO BUILD TO ADVISORY LEVELS. SEAS ARE EXPECTED TO STAY AT THESE LEVELS FOR AT LEAST THE NEXT SEVERAL DAYS. PMZ151>154-262100- /O.EXT.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/ GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS- SAIPAN COASTAL WATERS- 339 PM CHST WED DEC 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CHST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CHST TUESDAY. SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR MORE ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF SMALL CRAFT. * EAST TO NORTHEAST WINDS AT 20 TO 25 KT ARE EXPECTED THROUGH SUNDAY. * COMBINED SEAS OF AROUND 10 FEET TONIGHT WILL BUILD TO BETWEEN 10 AND 12 FEET ON FRIDAY...THEN REMAIN NEAR THESE LEVELS FOR THE NEXT SEVERAL DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR LEAVING HARBORS AND INLETS. && $$ HTTP://WWW.PRH.NOAA.GOV/GUAM
905 WHGM70 PGUM 261711 MWWGUM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 311 AM CHST THU DEC 27 2012 .OVERVIEW...A TRADE-WIND SURGE HAS CAUSED COMBINED SEAS TO BUILD TO ADVISORY LEVELS. SEAS ARE EXPECTED TO STAY AT THESE LEVELS FOR AT LEAST THE NEXT SEVERAL DAYS. PMZ151>154-270900- /O.CON.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/ GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS- SAIPAN COASTAL WATERS- 311 AM CHST THU DEC 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY. SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR MORE ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF SMALL CRAFT. * EAST TO NORTHEAST WINDS AT 20 TO 30 KT ARE EXPECTED THROUGH SUNDAY. * COMBINED SEAS OF AROUND 11 FEET TODAY WILL BUILD TO BETWEEN 11 AND 13 FEET ON FRIDAY...THEN REMAIN NEAR THESE LEVELS FOR THE NEXT SEVERAL DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR LEAVING HARBORS AND INLETS. && $$ HTTP://WWW.PRH.NOAA.GOV/GUAM
697 WHGM70 PGUM 270507 MWWGUM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 307 PM CHST THU DEC 27 2012 .OVERVIEW...A TRADE-WIND SURGE HAS CAUSED COMBINED SEAS TO BUILD TO ADVISORY LEVELS. SEAS ARE EXPECTED TO STAY AT THESE LEVELS FOR AT LEAST THE NEXT SEVERAL DAYS. PMZ151>154-271715- /O.CON.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/ GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS- SAIPAN COASTAL WATERS- 307 PM CHST THU DEC 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY. SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR MORE ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF SMALL CRAFT. * EAST TO NORTHEAST WINDS AT 20 TO 30 KT ARE EXPECTED THROUGH SUNDAY. * COMBINED SEAS OF AROUND 11 FEET TONIGHT WILL BUILD TO BETWEEN 11 AND 13 FEET ON FRIDAY...THEN REMAIN NEAR THESE LEVELS FOR THE NEXT SEVERAL DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR LEAVING HARBORS AND INLETS. && $$ HTTP://WWW.PRH.NOAA.GOV/GUAM
265 WHGM70 PGUM 271800 MWWGUM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 400 AM CHST FRI DEC 28 2012 PMZ151>154-280600- /O.CON.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/ GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS- SAIPAN COASTAL WATERS- 400 AM CHST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY. SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR HIGHER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF SMALL CRAFT. * EAST TO NORTHEAST WINDS AT 20 TO 25 KT ARE EXPECTED THROUGH SUNDAY. * COMBINED SEAS OF AROUND 12 FEET TODAY WILL FALL TO 11 FEET TONIGHT THROUGH SUNDAY NIGHT...AND TO NEAR 10 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR LEAVING HARBORS AND INLETS. && $$ HTTP://WWW.PRH.NOAA.GOV/GUAM
661 WHGM70 PGUM 280544 MWWGUM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 344 PM CHST FRI DEC 28 2012 PMZ151>154-282100- /O.CON.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/ GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS- SAIPAN COASTAL WATERS- 344 PM CHST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY. SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR HIGHER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF SMALL CRAFT. * EAST TO NORTHEAST WINDS AT 20 TO 25 KT ARE EXPECTED THROUGH SUNDAY. * COMBINED SEAS OF AROUND 12 FEET TODAY WILL FALL TO 11 FEET TONIGHT THROUGH SUNDAY NIGHT...AND TO NEAR 10 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR LEAVING HARBORS AND INLETS. && $$ HTTP://WWW.PRH.NOAA.GOV/GUAM
314 WHGM70 PGUM 281710 MWWGUM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 310 AM CHST SAT DEC 29 2012 PMZ151>154-290815- /O.CON.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/ GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS- SAIPAN COASTAL WATERS- 310 AM CHST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY. SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR HIGHER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF SMALL CRAFT. * EAST TO NORTHEAST WINDS AT 15 TO 25 KT ARE EXPECTED THROUGH SUNDAY. * COMBINED SEAS OF 10 TO 11 FEET WILL PERSIST THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR LEAVING HARBORS AND INLETS. && $$ HTTP://WWW.PRH.NOAA.GOV/GUAM
967 WHGM70 PGUM 290555 MWWGUM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 355 PM CHST SAT DEC 29 2012 PMZ151>154-292100- /O.CON.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/ GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS- SAIPAN COASTAL WATERS- 355 PM CHST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY... SEAS 10 FEET OR GREATER AND SUSTAINED WINDS OF 22 KNOTS OR HIGHER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO OPERATORS OF SMALL CRAFT. * EAST TO NORTHEAST WINDS AT 15 TO 25 KT ARE EXPECTED THROUGH SUNDAY. * COMBINED SEAS OF 10 TO 11 FEET WILL PERSIST THROUGH MONDAY NIGHT DECREASING TO 9 TO 10 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR LEAVING HARBORS AND INLETS. && $$
751 WHGM70 PGUM 291800 MWWGUM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 400 AM CHST SUN DEC 30 2012 PMZ151>154-300600- /O.CON.PGUM.SC.Y.0013.000000T0000Z-130101T0800Z/ GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS- SAIPAN COASTAL WATERS- 400 AM CHST SUN DEC 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST TUESDAY. EAST TO NORTHEAST WINDS NEAR 20 KT AND COMBINED SEAS OF 10 TO 11 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL CRAFT THROUGH AT LEAST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR LEAVING HARBORS AND INLETS. && $$ HTTP://WWW.PRH.NOAA.GOV/GUAM
986 WHGM70 PGUM 300530 MWWGUM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 330 PM CHST SUN DEC 30 2012 PMZ151>154-302100- /O.EXT.PGUM.SC.Y.0013.000000T0000Z-130105T2000Z/ GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS- SAIPAN COASTAL WATERS- 330 PM CHST SUN DEC 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CHST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CHST SUNDAY. EAST TO NORTHEAST WINDS NEAR 20 KT AND COMBINED SEAS OF 9 TO 11 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL CRAFT THROUGH THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR LEAVING HARBORS AND INLETS. && $$ HTTP://WWW.PRH.NOAA.GOV/GUAM
606 WHGM70 PGUM 301800 MWWGUM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 400 AM CHST MON DEC 31 2012 PMZ151>154-310600- /O.CON.PGUM.SC.Y.0013.000000T0000Z-130105T2000Z/ GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS- SAIPAN COASTAL WATERS- 400 AM CHST MON DEC 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CHST SUNDAY... EAST TO NORTHEAST WINDS NEAR 20 KT AND COMBINED SEAS OF 9 TO 11 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL CRAFT THROUGH THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR LEAVING HARBORS AND INLETS. && $$
577 WHGM70 PGUM 310523 MWWGUM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 323 PM CHST MON DEC 31 2012 PMZ151>154-312100- /O.CON.PGUM.SC.Y.0013.000000T0000Z-130105T2000Z/ GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS- SAIPAN COASTAL WATERS- 323 PM CHST MON DEC 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CHST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CHST SUNDAY. EAST TO NORTHEAST WINDS OF 20 TO 25 KT AND COMBINED SEAS OF 9 TO 11 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL CRAFT THROUGH THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR LEAVING HARBORS AND INLETS. && $$ HTTP://WWW.PRH.NOAA.GOV/GUAM
103 WHGM70 PGUM 312023 MWWGUM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 623 AM CHST TUE JAN 1 2013 PMZ151>154-010900- /O.CON.PGUM.SC.Y.0013.000000T0000Z-130105T2000Z/ GUAM COASTAL WATERS-ROTA COASTAL WATERS-TINIAN COASTAL WATERS- SAIPAN COASTAL WATERS- 623 AM CHST TUE JAN 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CHST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CHST SUNDAY. * EAST TO NORTHEAST WINDS OF 20 TO 25 KT WITH FREQUENT GUSTS TO 30 KNOTS AND * COMBINED SEAS OF 10 TO 12 FEET WILL PRODUCE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL CRAFT THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR LEAVING HARBORS AND INLETS. && $$ STANKO HTTP://WWW.PRH.NOAA.GOV/GUAM
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Guam wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 12:00 AM CST, 10 hours 58 minutes earlier.
Area forecast discussion, Dec 25, 12:00 AM CST, 10 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TIYAN GU 400 PM CHST TUE DEC 25 2012 .SYNOPSIS...A TRADE-WIND DISTURBANCE IS LOCATED TO THE EAST OF THE MARIANAS THIS AFTERNOON. A FEW SHOWERS ASSOCIATED WITH THE DISTURBANCE MOVED ACROSS GUAM DURING THE AFTERNOON. EXPECT THIS DISTURBANCE TO MOVE ACROSS THE LOCAL AREA TONIGHT AND WEDNESDAY. HIGH PRESSURE CENTERED FAR TO THE NORTH WILL INCREASE WINDS ACROSS THE ISLANDS THE NEXT FEW DAYS. && .DISCUSSION... SATELLITE IMAGERY THIS AFTERNOON SHOWED A WEAK TRADE-WIND DISTURBANCE APPROACHING THE MARIANAS. MODELS DO SHOW THIS DISTURBANCE AND TEND TO KEEP THE BULK OF THE SHOWERS OVER GUAM AND ROTA. DISTURBANCE LOOKS WEAK THIS AFTERNOON BUT ENOUGH UNCERTAINTY EXIST SO LEFT SCATTERED SHOWERS IN THE FORECAST FOR LATE TONIGHT AND EARLY WEDNESDAY. SATELLITE IMAGERY AND MODELS TEND TO SHOW MOST OF THE SHOWERS OVER GUAM AND ROTA SO WORDED FORECAST THAT WAY. MODELS SHOWS TWO MORE TRADE-WIND DISTURBANCES MOVING ACROSS THE LOCAL AREA. THE FIRST ON FRIDAY AND THE SECOND ON SUNDAY. LEFT THESE OUT OF THE FORECAST UNTIL MORE IS KNOWN. HIGH PRESSURE BUILDING OUT IN THE THE WESTERN PACIFIC FROM ASIA WILL CAUSE A GRADUAL INCREASE IN WINDS THE NEXT FEW DAYS. THESE WINDS ARE PREDICTED TO REMAIN ELEVATED THROUGH THE WEEKEND. && .MARINE... NORTHEAST TRADE-WIND SWELL WILL BUILD FROM 7 FEET TONIGHT TO 8 FEET WEDNESDAY AND 9 FEET THURSDAY NIGHT. A TWO FOOT NORTH SWELL WILL BUILD TO A THREE FOOT SWELL WEDNESDAY. COMBINED SEAS OF 9 FEET TONIGHT ARE PREDICTED TO INCREASE TO 10 FEET WEDNESDAY. A SMALL CRAFT ADVISORY IS LIKELY AT THIS TIME. EXPECT SURF TO BUILD TO HAZARDOUS LEVELS BY THURSDAY NIGHT ON NORTH AND POSSIBLE EAST FACING REEFS. && .EASTERN MICRONESIA... MAINLY QUIET WEATHER CONTINUES ACROSS EASTERN MICRONESIA. CONVECTION ASSOCIATED WITH A WEAKENING TROUGH ACROSS THE MARSHALL ISLANDS CONTINUES TO DECREASE EAST OF MAJURO. MODELS SHOW A RETURN TO DRIER TRADE WIND FLOW BY WEDNESDAY ACROSS THE MARSHALLS. CLOUDINESS AND A FEW SHOWERS FROM REMNANTS OF AN OLD SHEAR LINE ARE MOVING THROUGH POHNPEI WATERS BUT SCATTERED SHOWERS ARE NOT EXPECTED. MODELS SHOW ISOLATED TRADE WIND SHOWERS FOR THROUGH MIDWEEK ACROSS THE REGION BEFORE TRADE-WIND CONVERGENCE AND SHOWER COVERAGE INCREASE BY THE END OF THE WEEK. && .WESTERN MICRONESIA... CLOUDINESS AND A FEW SHOWERS ACCOMPANYING REMNANTS OF AN OLD SHEAR LINE DRAPED ACROSS EASTERN MICRONESIA ARE BEGINNING TO MOVE INTO CHUUK WATERS. STRONG MID-LEVEL SUBSIDENCE WILL SUPPRESS WIDESPREAD SHOWER ACTIVITY SO INCREASED CLOUDINESS WILL BE THE MAIN IMPACT TONIGHT FOR CHUUK. A DRY PATTERN WILL CONTINUE INTO THE WEEKEND AS MOST OF THE SHOWER ACTIVITY IS EXPECTED TO REMAIN TO THE SOUTH OF CHUUK. A LINE OF SHOWERS AND POSSIBLE TSTMS WILL MOVE OVER KOROR TONIGHT BEFORE A DRIER TRADE WIND PATTERN ALREADY OVER YAP MOVES INTO THE AREA. && .GUM WATCHES/WARNINGS/ADVISORIES... GU...NONE. MARIANAS WATERS...NONE. && ZIOBRO/WILLIAMS
Nearby
Small Craft Advisories in Guam, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.